# SDR 2011FA0000311

- Difficulty date: May 3, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Aircraft: N377HS
- Make and model: Urocop EC120B
- Aircraft serial: 1564
- Engine: Tmeca ARRIUS2F
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Chafed
- Location: Tailboom
- Part time: 1,100 hours
- Component: Tailboom
- Component part number: C535S1101055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSTALLATION OF A TAIL BOOM ON THE SAME MODEL ACFT THAT HAD BEEN REPAIRED FOR CRACKING IN THE LT FWD VOR ANTENNA MOUNT THE MECHANIC NOTED CHAFING ALONG THE BOTTOM OF THE INNER TAIL BOOM SKIN UNDER THE WIRE HARNESSES.  IN SOME CASES IT HAD PENETRATED THE COMPOSITE MATERIAL AND INTO THE HONEYCOMB.  THIS ACFT WAS ALSO SUBJECTED TO THE SAME TYPE DAMAGE IN THIS AREA.  MFG ISSUED REPAIR SHEET AE2010102 TO ADDRESS THE REPAIR OF THIS DEFECT.  SUGGEST ADDING HOURS BETWEEN INSPECTIONS FOR ACFT NOT REPAIRED IAW THE ABOVE REPAIR SHEET.
